# SDR IXXA10WSAP020S

- Difficulty date: December 28, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 2 PYLON V-FAIRING 447DB FWD EDGE OTBD ATTACH SUPPORT CHANNEL CRACKED.  REMOVED FASTENER’S AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED CHANNEL.  INSTALLED NEW FASTENER’S AND CHANNEL IAW SRM 51-40-02 REV101 AND SRM 54-40-05 REV 101.
